# SDR P2EA99066

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - WHEEL WELL LOWER TRANSVERSE BEAM CRACKED AT BS 695, LBL 24.80, BL 0, DEFECT SIZE AVERAGE LENGTH 1.5 INCH.  REPLACED FUSELAGE TRANSVERSE BEAM AT BS 695, BETWEEN LBL 50 INCH AND RBL 50 INCH PER SRM 51-10-1, PAGE 5 AND SRM 51-30-2 PAGE 1 AND 5.  (M)
